# SDR SWAA2014012024283

- Difficulty date: December 19, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,621 hours, 45,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FWD LAVATORY EMERGENCY EXIT LIGHT BROKEN.  R & R LIGHT IAW MM.
